User menu

Totally disconnected locally compact groups locally of finite rank

Bibliographic reference Wesolek, Phillip. Totally disconnected locally compact groups locally of finite rank. In: Cambridge Philosophical Society. Mathematical Proceedings, Vol. 158, no.3, p. 505-530 (2015)
Permanent URL http://hdl.handle.net/2078.1/173348
  1. Barnea Yiftach, Ershov Mikhail, Weigel Thomas, Abstract commensurators of profinite groups, 10.1090/s0002-9947-2011-05295-5
  2. Borel Armand, Tits Jacques, Homomorphismes "Abstraits" de Groupes Algebriques Simples, 10.2307/1970833
  3. Bourbaki, Lie groups and Lie algebras. Chapters 1–3, Elements of Mathematics (Berlin) (1998)
  4. Burger M., Mozes S., 10.1090/s0894-0347-96-00196-8
  5. Burger, Inst. Hautes Études Sci. Publ. Math., 113 (2001)
  6. CAPRACE PIERRE-EMMANUEL, MONOD NICOLAS, Decomposing locally compact groups into simple pieces, 10.1017/s0305004110000368
  7. Cluckers Raf, Cornulier Yves, Louvet Nicolas, Tessera Romain, Valette Alain, The Howe-Moore property for real and $p$-adic groups, 10.7146/math.scand.a-15185
  8. Glöckner Helge, Willis George A., Uniscalar p-adic Lie groups, 10.1515/form.2001.015
  9. Hewitt, Abstract harmonic analysis. Vol. I (1979)
  10. Lazard, Inst. Hautes Études Sci. Publ. Math., 26, 389 (1965)
  11. Lubotzky Alexander, Mann Avinoam, Powerful p-groups. II. p-adic analytic groups, 10.1016/0021-8693(87)90212-2
  12. Margulis Gregori Aleksandrovitch, Discrete Subgroups of Semisimple Lie Groups, ISBN:9783642057212, 10.1007/978-3-642-51445-6
  13. Me'nikov, Dokl. Akad. Nauk Belarusi, 40, 34 (1996)
  14. Platonov, Izv. Akad. Nauk SSSR Ser. Mat., 30, 1257 (1966)
  15. Reid Colin D., The Generalised Pro-Fitting Subgroup of a Profinite Group, 10.1080/00927872.2011.629269
  16. Ribes Luis, Zalesskii Pavel, Profinite Groups, ISBN:9783642016417, 10.1007/978-3-642-01642-4
  17. Serre, Lie algebras and Lie groups (1992)
  18. Tits, Buildings of spherical type and finite BN-pairs (1974)
  19. Willis George A., Compact open subgroups in simple totally disconnected groups, 10.1016/j.jalgebra.2006.06.049
  20. Wilson, Profinite groups (1998)